Previous |  Up |  Next

Article

Title: Direct decompostions of lattices, II (English)
Author: Hájek, Otomar
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 12
Issue: 1
Year: 1962
Pages: 144-149
Summary lang: Russian
.
Category: math
.
MSC: 06.30
idZBL: Zbl 0107.25105
idMR: MR0140455
.
Date available: 2008-06-09T13:13:40Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100502
.

Files

Files Size Format View
CzechMathJ_12-1962-1_10.pdf 777.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo